# SDR 9618529608

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Indication
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  COCKPIT OPERATING MANUAL PROCEDURES WERE FOLLOWED AND A SUCCESSFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE PERSONNEL PINNED GEAR AND SECURED DOOR IN 'UP' POSITION.  LANDING GEAR FUNCTIONAL TEST WAS PERFORMED ON GROUND, ALL SYSTEMS CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.  LEFT MAIN GEAR DOOR WAS REPLACED DUE TO DAMAGE INCURRED ON LANDING.
